Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Can hormonal medication cause growth of breasts?

Hi I am a 44 year old woman. After my son s birth in 2006 I experienced big breasts for the first time. I was a very nice 34 B cup size, but now I m a 40 D in which case my one breast is a full cup size bigger than the other one. My son did not wanted to be breastfeed after numerous attempts by nurses and myself. I recently lost weight and I also got rid of some weight there. However, I suddenly am experience growing breasts although there is no weight gaining. I had a hysterectomy in 2011 and are on hormonal medication. What can be the cause?
Tue, 3 Mar 2015
Report Abuse
General & Family Physician 's  Response
Hello maam,
You had a hysterectomy in 2011 and you are on hormonal medication since then. So, i strongly suggest you to get a mammography done as you are a 40 plus aged woman which would let you know if there's any underlying pathological cause.
Are you still taking the hormone pills? If yes,revisit your doctor for a check up to make sure if you are taking the doses appropriately and if its required anymore now.
Take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

OK I m a female 62 years old. Do not want to take hormones. My mother had breast cancer and colon cancer and than madtesized in the stomach. Is...